MAUDE Adverse Event Report: LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA H ANTISERUM SINGLE FACTOR 2; ANTISERA, ALL GROUPS, SALMONELLA SPP.

LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA H ANTISERUM SINGLE FACTOR 2; ANTISERA, ALL GROUPS, SALMONELLA SPP.
Catalog Number 224741
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 1 of 2.It was reported while using bd difco¿ salmonella h antiserum single factor 2, there was a false positive agglutination reaction for monophasic strains of salmonella typhimurium.No patient impact reported.
 
Additional Manufacturer Narrative
Investigation summary: the investigation began with understanding the entry description provided to the customer service intake representative.From the hazard described to customer service, the customer received a false positive reaction with monophasic strains of salmonella typhimurium.To investigate the complaint on catalog 224741, lot 2322466 the retained sample of the complaint lot was tested according to the products instructions for use.The antiserum was rehydrated and tested with two heterologous test panels at the routine test dilution of 1:500.No cross reactions were observed with strains typhimurium factor i and rubislaw factor r.Infantis culture was not tested, since it is not a part of our release testing specifications.No returns were received to investigate this complaint.Based on the testing performed, the complaint was not confirmed.To further investigate, the batch history record for the complaint lot was reviewed and found to be satisfactory.All complaints associated with the product line were reviewed.No additional complaints related to the catalog or lot number were identified within the three-year review period; bd will continue to monitor trends.No corrective action is needed at this time.
 
Event or Problem Description
Report 1 of 2: it was reported while using bd difco¿ salmonella h antiserum single factor 2, there was a false positive agglutination reaction for monophasic strains of salmonella typhimurium.No patient impact reported.

Brand Name
BD DIFCO¿ SALMONELLA H ANTISERUM SINGLE FACTOR 2
Common Device Name
ANTISERA, ALL GROUPS, SALMONELLA SPP.
Manufacturer (Section D)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer (Section G)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22627901
Report Number1025402-2025-00004
Device Sequence Number18140072
Product Code GRM
UDI-Device Identifier00382902247418
UDI-Public(01)00382902247418(11)221118(17)251201(10)2322466
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/01/2025
Device Catalogue Number224741
Device Lot Number2322466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown